|Atripla and diet pills?
May 20, 2010
im trying to get back in shape and i heard about diet suplement that would help me to lose some weigth(lipo 6) but im not sure if i should take with atripla any ideas?? i just want to lose some pounds
| Response from Dr. Young
Hello and thanks for your post.
I'm generally not a fan of diet pills-- the best solution to weight gain is a modest change in your diet and exercise patterns. Hard work for many, but this is sustainable, low cost and low risk (ie., no drug-drug interactions).
Since there are many different diet pills (and I don't proactively recommend any), I'd suggest talking to your pharmacist and your doctor about your concerns and any possible negative drug interactions.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Ejaculation After Anal Sex Without Condom Does It Mean I Have HIV
- Painful Urination After Oral Sex On A Woman What Are The Chances Of HIV
- Sinus Infection After Sex With Hooker Condom Broke Worried I Have HIV
- Swollen Lymph Glands After Kissing Cut On Lip Worried I Have HIV
- White Bumps On Penis After Performing Oral Sex Worried I Have HIV
- Frequent Watery Vaginal Discharge With Bad Odor
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.